Rezul'tantnaâ matrica i ee ododŝeniâ : I. Rezul'tantnyj operator matričnyh polinomov

Gohberg, Israel Tsudikovich: Rezul'tantnaâ matrica i ee ododŝeniâ : I. Rezul'tantnyj operator matričnyh polinomov. Acta scientiarum mathematicarum, (37) 1-2. pp. 41-61. (1975)

[img] Cikk, tanulmány, mű
math_037_fasc_001_002_041-061.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1975
Volume: 37
Number: 1-2
Page Range: pp. 41-61
ISSN: 0001-6969
Language: orosz
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 61. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2016. Oct. 15. 14:12
URI: http://acta.bibl.u-szeged.hu/id/eprint/14511

Actions (login required)

View Item View Item